Table of Contents
International Scholarly Research Notices
Volume 2014 (2014), Article ID 295198, 4 pages
http://dx.doi.org/10.1155/2014/295198
Research Article

Remarks on Pre--Regular Pre--Open Sets

Department of Mathematics, Ponjesly College of Engineering and Technology, Nagercoil, Tamil Nadu 629 003, India

Received 16 April 2014; Accepted 27 June 2014; Published 13 October 2014

Academic Editor: Wenwu Yu

Copyright © 2014 R. Sajuntha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Kuratowski, Topology, vol. 1, Academic Press, New York, NY, USA, 1966. View at MathSciNet
  2. R. Vaidyanathaswamy, Set Topology, Chelsea Publishing, New York, NY, USA, 2nd edition, 1960. View at MathSciNet
  3. R. Vaidyanathaswamy, “The localisation theory in set-topology,” Proceedings of the Indian Academy of Sciences, vol. 20, pp. 51–61, 1944. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. D. Jankovic and T. R. Hamlett, “Compatible extensions of ideals,” Unione Matematica Italiana: Bollettino B: Serie VII, vol. 6, no. 3, pp. 453–465, 1992. View at Google Scholar · View at MathSciNet
  5. J. Dontchev, “On pre-I-open sets and a decomposition of I-continuity,” Banyan Mathematical Journal, vol. 2, 1996. View at Google Scholar
  6. E. Hatir and T. Noiri, “On decompositions of continuity via idealization,” Acta Mathematica Hungarica, vol. 96, no. 4, pp. 341–349, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. J. Dontchev, M. Ganster, and D. Rose, “Ideal resolvability,” Topology and its Applications, vol. 93, no. 1, pp. 1–16, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. A. Açıkgöz, S. Yüksel, and T. Noiri, “α-I-Preirresolute functions and β-I-Preirressolute functions,” Bulletin of the Malaysian Mathematical Sciences Society II, vol. 28, no. 1, pp. 1–8, 2005. View at Google Scholar · View at MathSciNet
  9. V. Renuka Devi and D. Sivaraj, “A decomposition of continuity via ideals,” Acta Mathematica Hungarica, vol. 118, no. 1-2, pp. 53–59, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus